Shouhong Wang
Title
Cited by
Cited by
Year
On the equations of the large-scale ocean
JL Lions, R Temam, S Wang
Nonlinearity 5 (5), 1007, 1992
5171992
New formulations of the primitive equations of atmosphere and applications
JL Lions, R Temam, S Wang
Nonlinearity 5 (2), 237, 1992
4991992
Necessary and sufficient conditions for the existence of global attractors for semigroups and applications
Q Ma, S Wang, C Zhong
Indiana University Mathematics Journal, 1541-1559, 2002
3462002
Bifurcation theory and applications
T Ma, S Wang
World Scientific, 2005
2562005
Models of the coupled atmosphere and ocean (CAO I). I
JL Lions, R Temam, S Wang
Computational Mechanics Advances 1 (1), 5-54, 1993
221*1993
Phase transition dynamics
T Ma, S Wang
Springer, 2014
1482014
Mathematical theory for the coupled atmosphere-ocean models (CAO III)
JL Lions, R Temam, S Wang
Journal de mathématiques pures et appliquées 74, 1995
1371995
Time dependent Ginzburg-Landau equations of superconductivity
Q Tang, S Wang
Physica D: Nonlinear Phenomena 88 (3-4), 139-166, 1995
1331995
Geometric theory of incompressible flows with applications to fluid dynamics
T Ma, S Wang
American Mathematical Soc., 2005
802005
Numerical analysis of the coupled atmosphere-ocean models (CAO II). II
JL Lions, R Temam, S Wang
Computational mechanics advances 1 (1), 55-119, 1993
791993
Mathematical study of the coupled models of atmosphere and ocean (CAO III)
JL Lions, R Temam, S Wang
J. Math. Pures Appl 74, 105-163, 1995
771995
Low-frequency variability in shallow-water models of the wind-driven ocean circulation. Part I: Steady-state solution
E Simonnet, M Ghil, K Ide, R Temam, S Wang
Journal of physical oceanography 33 (4), 712-728, 2003
752003
Dynamic bifurcation and stability in the Rayleigh-Bénard convection
T Ma, S Wang
Communications in Mathematical Sciences 2 (2), 159-183, 2004
732004
Low-frequency variability in shallow-water models of the wind-driven ocean circulation. Part II: Time-dependent solutions
E Simonnet, M Ghil, K Ide, R Temam, S Wang
Journal of physical oceanography 33 (4), 729-752, 2003
632003
Geostrophic asymptotics of the primitive equations of the atmosphere
JL Lions, R Temam, S Wang
Topological Methods in Nonlinear Analysis 4 (2), 253-287, 1994
621994
Approximation of stochastic invariant manifolds: stochastic manifolds for nonlinear SPDEs I
MD Chekroun, H Liu, S Wang
Springer, 2015
602015
Stochastic parameterizing manifolds and non-Markovian reduced equations: stochastic manifolds for nonlinear SPDEs II
MD Chekroun, H Liu, S Wang
Springer, 2014
602014
Some mathematical properties of the planetary geostrophic equations for large-scale ocean circulation
R Samelson, R Temam, S Wang
Applicable analysis 70 (1-2), 147-173, 1998
591998
Rayleigh Bénard convection: dynamics and structure in the physical space
T Ma, S Wang
Communications in Mathematical Sciences 5 (3), 553-574, 2007
582007
Inertial forms of Navier-Stokes equations on the sphere
R Temam, SH Wang
Journal of functional analysis 117 (1), 215-242, 1993
521993
The system can't perform the operation now. Try again later.
Articles 1–20